Archive for Mathematical Logic 46 (5-6):425-449 (2007)

Authors
Dov Gabbay
Hebrew University of Jerusalem
Abstract
Axiomatizations are presented for fuzzy logics characterized by uninorms continuous on the half-open real unit interval [0,1), generalizing the continuous t-norm based approach of Hájek. Basic uninorm logic BUL is defined and completeness is established with respect to algebras with lattice reduct [0,1] whose monoid operations are uninorms continuous on [0,1). Several extensions of BUL are also introduced. In particular, Cross ratio logic CRL, is shown to be complete with respect to one special uninorm. A Gentzen-style hypersequent calculus is provided for CRL and used to establish co-NP completeness results for these logics.
Keywords Uninorm   t-Norm  Fuzzy logic  Cross ratio
Categories (categorize this paper)
DOI 10.1007/s00153-007-0047-1
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,214
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

A Constructive Analysis of RM.Arnon Avron - 1987 - Journal of Symbolic Logic 52 (4):939 - 951.
Substructural Fuzzy Logics.George Metcalfe & Franco Montagna - 2007 - Journal of Symbolic Logic 72 (3):834 - 864.
Weakly Implicative (Fuzzy) Logics I: Basic Properties. [REVIEW]Petr Cintula - 2006 - Archive for Mathematical Logic 45 (6):673-704.
Analytic Calculi for Product Logics.George Metcalfe, Nicola Olivetti & Dov Gabbay - 2004 - Archive for Mathematical Logic 43 (7):859-889.
Complexity of T-Tautologies.Matthias Baaz, Petr Hájek, Franco Montagna & Helmut Veith - 2001 - Annals of Pure and Applied Logic 113 (1-3):3-11.

Add more references

Citations of this work BETA

Mathematical Fuzzy Logics.Siegfried Gottwald - 2008 - Bulletin of Symbolic Logic 14 (2):210-239.
Generalized Ordinal Sums and Translations.Nikolaos Galatos - 2011 - Logic Journal of the IGPL 19 (3):455-466.

Add more citations

Similar books and articles

Substructural Fuzzy Logics.George Metcalfe & Franco Montagna - 2007 - Journal of Symbolic Logic 72 (3):834 - 864.
Structural Completeness in Fuzzy Logics.Petr Cintula & George Metcalfe - 2009 - Notre Dame Journal of Formal Logic 50 (2):153-182.
On Theories and Models in Fuzzy Predicate Logics.Petr Hájek & Petr Cintula - 2006 - Journal of Symbolic Logic 71 (3):863 - 880.
Standard Completeness Theorem for ΠMTL.Rostislav Horĉík - 2005 - Archive for Mathematical Logic 44 (4):413-424.
Analytic Calculi for Product Logics.George Metcalfe, Nicola Olivetti & Dov Gabbay - 2004 - Archive for Mathematical Logic 43 (7):859-889.
Mathematical Fuzzy Logics.Siegfried Gottwald - 2008 - Bulletin of Symbolic Logic 14 (2):210-239.
Strict Core Fuzzy Logics and Quasi-Witnessed Models.Marco Cerami & Francesc Esteva - 2011 - Archive for Mathematical Logic 50 (5-6):625-641.
Fuzzy Logic, Continuity and Effectiveness.Loredana Biacino & Giangiacomo Gerla - 2002 - Archive for Mathematical Logic 41 (7):643-667.
Continuous Fuzzy Horn Logic.Vilém Vychodil - 2006 - Mathematical Logic Quarterly 52 (2):171-186.
First-Order Fuzzy Logic.Vilém Novák - 1987 - Studia Logica 46 (1):87 - 109.

Analytics

Added to PP index
2013-11-23

Total views
78 ( #148,453 of 2,507,555 )

Recent downloads (6 months)
2 ( #277,263 of 2,507,555 )

How can I increase my downloads?

Downloads

My notes